# SDR GN0A07222009

- Difficulty date: July 22, 2009
- Submitted: July 29, 2009
- Operation: Air carrier
- Aircraft: N289YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120289
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 3430001001
- Part serial: 0684
- Condition: Failed
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

AFTER DEPARTURE, WHEN FLAPS WERE SELECTED UP TO ZERO DEGREES, CREW RECEIVED A "FLAP DISAGREEMENT" ON THE INBD FLAPS.  ACFT RETURNED TO DEPARTURE AND LANDED WITHOUT INCIDENT. MX FOUND THE RT INBD FLAP ACTUATOR HAD FAILED.  REMOVED AND REPLACED RT INBD ACTUATOR.  ACFT RETURNED TO SERVICE.
